# SDR SWAA2019011628509

- Difficulty date: January 8, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A2401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LEADING EDGE RIB STIFFENER CRACKED AT STA 133.15, 2ND FROM FORWARD SPAR AT LOWER END.  REPAIRED STIFFENER IAW SRM.
